WoRMS taxon details

Aubignyna Margerel, 1970

112274  (urn:lsid:marinespecies.org:taxname:112274)

Species Aubignyna hamblensis Murray, Whittaker & Alve, 2000
Species Aubignyna perlucida (Heron-Allen & Earland, 1913)

Species Aubignyna mariei Margerel, 1970 † accepted as Rotalia perlucida Heron-Allen & Earland, 1913 accepted as Aubignyna perlucida (Heron-Allen & Earland, 1913) (Subjective junior synonym Opinion of Murray, Whittaker & Alve (2000))
Species Aubignyna planidorso (Atkinson, 1969) accepted as Aubignyna perlucida (Heron-Allen & Earland, 1913) (Subjective junior synonym Opinion of Murray, Whittaker & Alve (2000))
recent + fossil
Not documented
Hayward, B.W.; Le Coze, F.; Gross, O. (2018). World Foraminifera Database. Aubignyna Margerel, 1970. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=112274 on 2018-06-22
2004-12-21 15:54:05Z
2006-09-06 06:55:51Z
Martinez, Olga
2013-03-08 15:12:32Z
2014-05-19 08:48:59Z
2017-04-19 01:28:44Z

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License

taxonomy source Holzmann, M.; Pawlowski, J. (2017). An updated classification of rotaliid foraminifera based on ribosomal DNA phylogeny. Marine Micropaleontology. , available online at https://doi.org/10.1016/j.marmicro.2017.04.002
note: Genetic basis for family placement [details]   

basis of record Gross, O. (2001). Foraminifera, in: Costello, M.J. et al. (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels, 50: pp. 60-75 (look up in IMIS[details]   

additional source Nomenclator Zoologicus Online. , available online at http://uio.mbl.edu/NomenclatorZoologicus/ [details]   

additional source Loeblich, A. R.; Tappan, H. (1987). Foraminiferal Genera and their Classification. Van Nostrand Reinhold Company, New York. 970pp., available online at https://books.google.pt/books?id=n_BqCQAAQBAJ [details]  Available for editors  PDF available [request] 

additional source Murray, J. W.; Whittaker, J. E.; Alve, E. (2000). On the type species of Aubignyna and a description of A. hamblensis, a new microforaminifer from temperate shallow waters. Journal of Micropalaeontology. 19(1), 61-67., available online at https://doi.org/10.1144/jm.19.1.61 [details]   
 Present  Inaccurate  Introduced: alien  Containing type locality